|cold symptoms after starting treatment
Feb 12, 2013
I started treatment 3 days ago using Truvada and Stocrin. I'm not experiencing any of the the common side effects, instead I feel like I've have a common cold with symptoms of sneezing and runny nose. Are these cold symptoms a side effect of the medication or have I coincidentally caught a cold the same time I started the medication?
| Response from Dr. Henry
Patients can occasionally get some nose allergy like symptoms after starting your regimen though most often symptoms due another problem such as a cold. I would inform your HIV provider if symptoms persists or worsen so she/he can assess and monitor. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.